Research Paper | Mathematics | India | Volume 6 Issue 5, May 2017
Gaussian Integer Solutions of an Infinite Elliptic Cone 5X^2+5Y^2+9Z^2+46XY-34YZ-22XZ=0
Manju Somanath | J. Kannan | K. Raja 
Abstract: The ternary quadratic Diophantine equation representing infinite elliptic cone given by is analyzed for its non- zero distinct solutions in. Few different patterns of integer points satisfying the cone under consideration are obtained. Also knowing an integer solution satisfying the given cone a few triples of integers generated from the given solution are exhibited.
Keywords: Diophantine equation, Ternary quadratic equation, Gaussian integer solution, Infinite elliptic Cone
Edition: Volume 6 Issue 5, May 2017,
Pages: 296 - 299
How to Cite this Article?
Manju Somanath, J. Kannan, K. Raja, "Gaussian Integer Solutions of an Infinite Elliptic Cone 5X^2+5Y^2+9Z^2+46XY-34YZ-22XZ=0", International Journal of Science and Research (IJSR), Volume 6 Issue 5, May 2017, pp. 296-299, https://www.ijsr.net/get_abstract.php?paper_id=ART20173143
How to Share this Article?
Similar Articles with Keyword 'Diophantine equation'
On the Diophantine Equations 1/x+1/y+1/z=1/4 and 1/x+1/y+1/z+1/t=1/4
Dr. Rajive Atri
On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3